Sleep Aid 96 Tablets Compare to Unisom SleepGels Reviews
Sleep Aid 96 Tablets Compare to Unisom SleepGels Feature
- 96 Softgels - Maximum Strength
- Save! Identical Active Ingredients as in Unisom SleepGels
- Fall Asleep Fast
- Safe. Just One Softgel per Dose
- Diphenhydramine Hydrochloride USP 50 mg
Detail Products
- Member's Mark Maximum Strength Sleep Aid - 2/96 SoftGels - Total 192
- Kirkland Signature Nighttime Sleep Aid (Doxylamine Succinate 25 mg), 96-Count Tablets (Pack of 2)
- Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic - 400 Count
- Kirkland Signature -IbuprofenTablets USP 200 mg, 500 Tablet
- Member's Mark Maximum Strength Sleep Aid
Detail Reviews

Mar 31, 2011 23:13:06
No comments:
Post a Comment